Parametric generalization of Baskakov operators

dc.contributor.authorAral, Ali
dc.contributor.authorErbay, Hasan
dc.date.accessioned2020-06-25T18:34:29Z
dc.date.available2020-06-25T18:34:29Z
dc.date.issued2019
dc.departmentKırıkkale Üniversitesi
dc.descriptionErbay, Hasan/0000-0002-7555-541X;
dc.description.abstractHerein we propose a non-negative real parametric generalization of Baskakov operators and call them alpha-Baskakov operators. We show that alpha-Baskakov operators can be expressed in terms of divided differences. Then, we obtain the nth order derivative of alpha-Baskakov operators in order to obtain its new representation as powers of independent variable x. In addition, we obtain Korovkins-type approximation properties of alpha-Baskakov operators. Moreover, by using the modulus of continuity, we obtain the rate of convergence. Numerical results presented show that depending on the value of the parameter alpha, an approximation to a function improves compared to classical Baskakov operators.en_US
dc.identifier.citationAral, A. i Erbay, H. (2019). Parametric generalization of Baskakov operators. Mathematical Communications, 24 (1), 119-131.en_US
dc.identifier.endpage131en_US
dc.identifier.issn1331-0623
dc.identifier.issue1en_US
dc.identifier.scopus2-s2.0-85059053748
dc.identifier.scopusqualityQ3
dc.identifier.startpage119en_US
dc.identifier.urihttps://hdl.handle.net/20.500.12587/7925
dc.identifier.volume24en_US
dc.identifier.wosWOS:000482798000009
dc.identifier.wosqualityQ2
dc.indekslendigikaynakWeb of Science
dc.indekslendigikaynakScopus
dc.language.isoen
dc.publisherUniv Osijek, Dept Mathematicsen_US
dc.relation.ispartofMathematical Communications
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectBaskakov operatoren_US
dc.subjectdivided differencesen_US
dc.subjectmodulus of contiunityen_US
dc.subjectweighted approximationen_US
dc.titleParametric generalization of Baskakov operatorsen_US
dc.typeArticle

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
Parametric generalization of Baskakov operators.pdf
Boyut:
179.91 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Tam Metin/Full Text